# SDR COMA9960557

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 6003603023
- Condition: Cracked
- Location: Bs 718
- Part time: 87,837 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DOUBLER AT FS 718.00 RHS STR 11 IS CRACKED.  PERFORMED A MAJOR REPAIR TO FS 718.00 RHS STR 11 BY REPLACING DOUBLER IAW WVAC EO 601R-53-0388.
